# SDR AALA202301199494

- Difficulty date: November 2, 2022
- Submitted: January 19, 2023
- Operation: Air carrier
- Aircraft: N910AN
- Make and model: Boeing 737823
- Aircraft serial: 29512
- Aircraft time: 62,146 hours, 25,179 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 144A240019
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING UT INSPECTION OF LEFT STA 663.75 FAIL SAFE STRAP FOUND A CRACK INDICATION AT THE UPPER AFT FASTENER. REMOVED AND REPLACED LEFT PICKLE FORK FITTING DUE TO CRACK.
